# SDR SWAA2025012782831

- Difficulty date: January 3, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMALL TRANSITION ANGLE JUST FWD OF DOOR CUTOUT HAS CORROSION.<[01] LOCATED AND DRILLED FASTENER HOLES. IAW SRM 51-40-05;[02] CORRECTED CORRODED PART INFO;[03] REMOVED AND REPLACED AFT CARGO SMALL TRANSITION ANGLE JUST FWD OF DOOR CUTOUT IAW SRM 51-40-02.;[04] C/W INSPECTION.
